Worried about birth control.. advice?

  1. Hey all.. I've been on the pill for probably at least three years and only since last year I've had sharp pains in my chest which I read in my pill's booklet a sign to go to a doctor immediatly as it may be a blood clot but obviously being the stupid girl I am I alays brushed it aside and ignored it.

    I also have started developing Melasma which I read can be caused aswell....

    Obviously I'm feeling very frightened as I've left this so long without mentioning it to the doctor.. I'll be going in much earlier than I planned tomorow because I just read about all these bad side effects...

    Have any of you been in a similar situation? :sad:

    I know I'm slightly irresponsible for not being aware... :crybaby:
     
  2. uhm. i had a pulmonary embolism last year (blood clot in the lungs) from my birth control. i ignored it too until i ended up in icu and nearly died. so you definately need to get in to see a doctor, just in case. it's not something to mess around with.

    let us know what the doctor says.
     
  3. Good luck!! You are good to get to the doctor & have it checked out...

    I don't really know what the cause was... but when I was taking birth control, I would go through periods where I would just faint at odd times?? I have no idea whether it was related or not... I haven't had issues since I've been off of it though...

    Keep us posted!! :flowers:
     
  4. My best friend has been on it for about 2 years and not too long ago she started having pains in her chest as well...she talked to the planned parenthood doctor and they advised her to go get thoroughly checked by her family doc and said they could not longer give her pills until she gets checked. Well she went to her regular doc and he examined her and it all came down to stress and needing exercise ( her father has been ill and in the hospital since December 06 and shes a little overweight.) He did not sign off the form for her to take to planned to get pills so she's currently off of it right now. But i hope this helps...her chest pain was not associated with the pill, but it's definitely a good idea for you to go and get checked out yourself. :yes:
     


  5. That sounds nearly exactly like me...

    I've let problems get to me and recently they've been all i've thought about.. plus i've been worrying about exams...What is she using now? Has she gone back on it?
     

  6. So it just may be stress. Stress causes alot of things to go wrong with your body...hair loss...dry skin...pains. She has not started up on any pills since she got taken off of them maybe 4 months ago. Im not sure what her plan is but she's been trying to exercise more often so...yeah. But really don;t hold off on going to get checked. I nearly had to pay her to tell the doc about her pains because i was worried about her but she was scared...which is normal. But it's better to have your mind at ease with finding out what's up.
     
  7. You really should go to the doctor ASAP and get it checked out and possibly switch birth controls...

    Good luck!
     
  8. You need to go to a doctor.

    Many women are not aware of all of the complications involved with using birth control.
     
  9. It's always better to solve them when symptoms appear. Birth Control is actually quite harmful to the body and usually used on people with serious growth problems. I say stop the pill Immediately and seek advice from doctors.
     
  10. Okay, thank yo uall for your kind advice :smile:

    I came back and she suggested it was stress and not caused by the pill. Once she suggested that I burst into tears because I still haven't got over my parents splitting 6 years ago and I worry myself to much with other peoples problems.. so eventually all this festering of emotions have started to hurt me physically.

    I'm pretty sure it was stress now.. I had some more pills given to me and I was reassured.

    Hopefully I can try and not let things bother me and talk about them more :smile:
     
  11. Yay! That's good news...(well sort of) Stress can be worked on, but having a blood clot would be sooooo much worse! PM me if you ever need someone to talk to. :heart:
     
  12. Thanks jenarae :smile:

    :heart:
     
  13. Your very welcome :smile:
     
  14. I'm glad to hear that your health isn't in danger from the birth control. If you're in college (I assume because of the reference to "exams") you may be eligible for some free counseling. I joined a group specifically for students dealing with a lot of stress a few years ago, and it helped immensely. I got some good stress control techniques out of it. It might be worth checking into, especially if it's free!
     
  15. Yeah I might consider this... It's not so much exams but family problems.. thank you for your suggestion :yes: